# SDR MALA060351

- Difficulty date: May 29, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 19,154 hours, 20,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND SEAT TRACK AT BL 0, BETWEEN FS 294 AND 300 IS CORRODED OUT OF LIMITS.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EOS53342.
